Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Poor erection. Used megalis. Losing confidence. Prescribe medication with no side effects. Will I be okay?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6712 Questions
Question
Hi,
I need your consultation on my problem of ED & PE.i noticed this problem since a year back.Now facing this in a very bad situation as erection is very poor & used megalis 10mg couple of time but problem is back once the tablet effect is over.During s** it takes only few seconds & so loosing my confidence.My age is 27 years.Please suggest something good for ED & PE which works without any side effects & should be effective as well.
Posted Fri, 15 Jun 2012 in Sexual Problems
 
 
Answered by Dr. Pavan Kumar Gupta 50 minutes later
Hello XXXXXXX
Thanks for posting the query.
I understand your concern since you are too young to have developed erectile dysfunction as generally it affects people above the age group of 50 years.
I will be needing some informations from you before being Able to help you.
What is your height and weight?
Do you suffer from diabetes or hypertension?
Have you been investigated for hypothyroidism?
Do you smoke or take alcohol?
Are you using any narcotic substances like heroine etc?
Are you suffering from mental stress?
Do you exercise?
Do you read or see excessive pornography stuff?
Do you have excessive work or professional workload?
Please supply these informations so that we can take our discussion ahead.
Waiting for the reply.
Thanks

Above answer was peer-reviewed by
 
Follow-up: Poor erection. Used megalis. Losing confidence. Prescribe medication with no side effects. Will I be okay? 24 hours later
Hello Doctor,

Below are my answers.

What is your height and weight?..70cm,73kg
Do you suffer from diabetes or hypertension?...perhaps hypertension.
Have you been investigated for hypothyroidism?...no
Do you smoke or take alcohol?....smoke in a week or twice thrice a week.alcohol once in a month avrg.
Are you using any narcotic substances like heroine etc?..no
Are you suffering from mental stress?....yes i think
Do you exercise?...not now as being suffered Vitamin B12/D3 Def.
Do you read or see excessive pornography stuff?..no
Do you have excessive work or professional workload?..sometimes.

BR// XXXXXXX Gangwar
 
 
Answered by Dr. Pavan Kumar Gupta 26 minutes later
Hello
Reasons for your ED and PE are multiple but main reasons look to be stress,overwork and lack of exercises
You must reduce your weight by 6 to 7 kg
Start a daily active exercise schedule.
Quit smoking and alcohol completely.
Correct your VIT B12 and VIT D deficiency.
Control your hypertension.
Get your lipid profile,blood sugar and thyroid levels checked.
Do yoga and mental relaxation techniques.
Resort to XXXXXXX breathing exercises.
Try to sleep early by 10.30 pm.
These measures should be enough to make you alright however if symptoms don't improve in 6 weeks hen consult a urologist and get yourself checked thoroughly.
Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Poor erection. Used megalis. Losing confidence. Prescribe medication with no side effects. Will I be okay? 18 hours later
Hi,
Thanks a lot Doctor for your reply..!!

I will try to make my schedule as you mentioned above but can you suggest me some medicine to overcome the mental stress/hypertension and also for ED&PE for few weeks so that i can start my schedule with confidence.

One more problem that i want to add that is my sleep which is not good.I can not sleep in nights very well.As i go on bed my mind start thinking about so many things & its uncontrollable.I wear so many responsibilities of my family & work so sometimes spends a lot of time in thinking only of those.its like insomnia.

I have gone through all the hormone checkups & found ok so i am agree with you that my schedule & brain is the main problem which is creating such issues for me.

As now a days my sexual power is very weak & i think it can not be restored with only yoga & excercise.

Please suggest some medicines which are effective & work without any side effect.
I am thankful to this website & all the associated doctors for making the things easy for us.I will wait for your reply & please tell me if i need to pay any fee against this. :)

BR//
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello XXXXXXX
The best medicine and remedy for stress,insomnia and ED and PE are YOGA,DAILY ACTIVE EXERCISES and WEIGHT REDUCTION.
My sincerest advise to you is not to take any sleeping or anti depressant pills.
Regular exercises release feel good hormones called as ENDORPHINS which will lift your mood and remove stress.
Yoga and XXXXXXX breathing exercises will result in calming your brain and nervous system.
You will realize the importance of yoga and XXXXXXX breathing exercises only after doing it sincerely and regularly.
As far as medicine for hypertension is concerned,you have to discuss with your doctor since these have to be prescribed after proper and relevant investigations.
Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor